# SDR DALA1235030926

- Difficulty date: March 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT ACC COMPARTMENT LT LOWER SIDE FRAME MOUNT STIFFENER JUST BELOW LAST LONGERON HAS CORROSION FROM STA 1380-1437 OTBD SIDE.  REMOVED ALL CORROSION FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR DOUBLERS AND INSTALLED IAW SRM 53-01.
